# SDR UALA2011091604996

- Difficulty date: September 13, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 38,439 hours, 14,979 cycles
- Engine: Iae V2527A5
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Part number: 2612023020
- Condition: Shorted
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CHRONIC NR 2 ENG FIRE LOOP.   WILL ACP ALL CALLOUTS.  NEED 1.5 TO 2.0 SHIFTS TO COMPLETE.  RANG WIRES FROM 4000WD2 TO 2WD2, CHECKS GOOD. NO FAULTS FOUND WHEN SHAKING WIRE BUNDLE FROM 400WD2 TO 409VC2. CHK'D 450VT2 SECURTIY OF WIRES, NO FAULTS FOUND. CHK'D 4000WD2 LOOP 'B' CHK'S OK. FOUND WIRE 2612-0230-20 SHORTED TO GROUND INSIDE PYLON BETWEEN JUNCTION BOX CONN 454VC2-1 AND TERMINAL BLOCK 450VT2-H AWM 26-12-08, HOOK-UP CHART PG 2107. RPLC'D CONN 454VC2, WIRES 2612-0230-20 AND 2612-0231-20 & TB 450VT2 RETERMINATED CONN D4001WD2. WIRES RING OUT GOOD. GROUND TEST OKAY. NO FAULT MSG DISPLAYED.
